MathSciNet Relay Station
MathSciNet bibliographic data
MR1817090 (2002b:37075) 37G20 (37C20)
Carballo, C. M.; Morales, C. A.; Pacifico, M. J. Maximal transitive sets with singularities for generic $C\sp 1$ vector fields. Bol. Soc. Brasil. Mat. (N.S.) 31 (2000), no. 3, 287–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement